# SDR CALA2013090991130

- Difficulty date: September 7, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 76,396 hours, 28,715 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spinner
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE SPINNER HAS A PIECE OF MATERIAL MISSING,  WITHIN LIMITS IAW AMM 72 31-01 25 HOUR FLYBACK.  REPLACED INLET CONE FRONT SEGMENT IAW MM.
